Alert archive / Michigan / Flash Flood Warnings in 2025
Flash Flood Warning 5, NWS Gaylord, MI
NWS Gaylord, MI issued this flash flood warning at Aug 8, 2025, 8:03 PM EDT for Ogemaw County, Michigan. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2025, 8:03 PM EDT (00:03 UTC)
- Expired
- Aug 8, 2025, 11:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Flood severity
- None
County Ogemaw County, MI
The radar
The NCL Michigan radar (KAPX), 72 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 8:05 PM EDT | FLASH FLOOD | 1 E Rose City, MI | Houghton Creek near Rose City reported to be out of its banks. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 0.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1402 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1554 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.9
The text
As transmitted.
522
WGUS53 KAPX 090003
FFWAPX
MIC129-090315-
/O.NEW.KAPX.FF.W.0005.250809T0003Z-250809T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Gaylord MI
803 PM EDT Fri Aug 8 2025
The National Weather Service in Gaylord has issued a
* Flash Flood Warning for...
Northwestern Ogemaw County in northern Michigan...
* Until 1115 PM EDT.
* At 803 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Rose City, Rose Township and Clear Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4432 8408 4435 8425 4440 8427 4446 8426
4448 8414 4448 8411 4435 8402
FLASH FLOOD...RADAR INDICATED
$$
JLD3 follow-up statements
233
WGUS73 KAPX 090048
FFSAPX
Flash Flood Statement
National Weather Service Gaylord MI
848 PM EDT Fri Aug 8 2025
MIC129-090315-
/O.CON.KAPX.FF.W.0005.000000T0000Z-250809T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ogemaw MI-
848 PM EDT Fri Aug 8 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT THIS
EVENING FOR NORTHWESTERN OGEMAW COUNTY...
At 848 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1.5 and 3.5 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flooding has been observed around Rose City.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported yard flooding along with Houghton Creek
out of its banks.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Rose City, Rose Township and Clear Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4432 8408 4435 8425 4440 8427 4446 8426
4448 8414 4448 8411 4435 8402
FLASH FLOOD...RADAR INDICATED
$$
JLD259
WGUS73 KAPX 090213
FFSAPX
Flash Flood Statement
National Weather Service Gaylord MI
1013 PM EDT Fri Aug 8 2025
MIC129-090315-
/O.CON.KAPX.FF.W.0005.000000T0000Z-250809T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ogemaw MI-
1013 PM EDT Fri Aug 8 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT THIS
EVENING FOR NORTHWESTERN OGEMAW COUNTY...
At 1013 PM EDT, Thunderstorms produced heavy rain across the warned
area this evening. Between 1 and 4 inches of rain have fallen.
Flooding impacts will continue, but no additional rainfall is
expected.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Rose City, Rose Township and Clear Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4432 8408 4435 8425 4440 8427 4446 8426
4448 8414 4448 8411 4435 8402
FLASH FLOOD...RADAR INDICATED
$$
JZ576
WGUS73 KAPX 090319
FFSAPX
Flash Flood Statement
National Weather Service Gaylord MI
1119 PM EDT Fri Aug 8 2025
MIC129-090329-
/O.EXP.KAPX.FF.W.0005.000000T0000Z-250809T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ogemaw MI-
1119 PM EDT Fri Aug 8 2025
...FLASH FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN OGEMAW COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 4432 8408 4435 8425 4440 8427 4446 8426
4448 8414 4448 8411 4435 8402
$$
JZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 1:45 PM EDT, 6 hours 18 minutes earlier. Its key messages:
- Warm and humid with periodic storm chances into early next week.
- A bit less warm and humid with perhaps more rain chances the remainder of the week.
Area forecast discussion, Aug 8, 1:45 PM EDT, 6 hours 18 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 145 PM EDT Fri Aug 8 2025 .KEY MESSAGES... - Warm and humid with periodic storm chances into early next week. - A bit less warm and humid with perhaps more rain chances the remainder of the week. && .SHORT TERM /THROUGH SATURDAY/... Issued at 144 PM EDT Fri Aug 8 2025 Pattern Synopsis/Forecast: Direct connection to subtropical airmass continues unabated into the Northwoods, bringing with it uncomfortably warm and humid conditions. Combination of that heat/humidity and passing weak partially convective agitated impulses the last 24 hours has resulted in periodic bouts of showers and storms...some of which have been locally robust. However, as is often the case across northern Michigan during the warm convective season, overall organization and coverage of these showers/storms has been minimal, resulting in most of the area and much of the time being a dry one. Sub-tropical airmass will remain directed into the region through this weekend, with flow actually maturing with time as area becomes squarely centered in ridge/trough interface by later Saturday into Sunday. Primary Forecast Concerns: Temperature trends and addressing any shower/storm potential. Details: Initial focus centered on potential for more showers and thunderstorms to percolate the remainder of this afternoon and early evening, again especially across northeast lower Michigan where low level convergence will be maximized. While wind shear through the convective layer is relatively modest...that convective layer does display some impressive cape within the hail growth region. So, much like yesterday, cannot completely rule out an isolated large hailer or two. Otherwise, looking like dry and mild conditions overnight, with lows only dropping into the 60s and lower 70s. Saturday is shaping up to be just plain uncomfortably warm to hot. Intensifying H7 centered warm nose and general warming aloft should largely preclude moist convection from developing, only helping temperatures warm further. Combine that with mechanical mixing support in gusty southwest winds and a robustly warm low level environment...and the stage is set for widespread highs up into the lower 90s...with even some mid 90s attainable in downslope favored areas of northeast lower Michigan. Impressive mixing and some general drying up to that H7 layer does support a bit more aggressive drying of the near surface environment...likely dropping dewpoints into at least the mid 60s in those warmer areas. This should keep heat indices just a few degrees above actual temperatures and a bit short of any heat related headline criteria. No doubt hot though, so definitely take necessary precautions if out and about on Saturday. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Issued at 144 PM EDT Fri Aug 8 2025 Pattern Synopsis/Forecast: Moisture rich southwest flow looks to continue into the start of next week ahead of slowly approaching mid/upper level troughing and attendant weak cold front. Troughing expected to pass into and through the region into mid-week, with perhaps more amplification and a return to more heat heading just beyond this current forecast period. Primary Forecast Concerns: Temperature trends and additional shower/storm concerns through the period. Details: Troughing will continue to slowly move into the area early next week. While overall forcing will increase, actual placement of greatest deep layer convergence will be highly predicated by yet to be determined convective induced outflow boundaries. Simple pattern recognition supports at least some shower/storm potential Saturday night through at least Monday night/early Tuesday. Again, given convective nature of activity and those expected outflow boundaries, just no way to give any real specificity to best rain potential. May (I repeat...may) see a few stronger storms Saturday night as upstream convection attempts to move into the area. Latest SPC Day 2 convective outlook maintains marginal severe wording across the northwest half of our area to address this potential. Will have to watch for some decent rain totals by Tuesday morning, but again pattern recognition supports any substantial rain to be highly localized and of minimal impact. Still warm and humid through Monday, but definitely less intense heat than observed Saturday. Passage of troughing should keep conditions a bit less warm and humid into mid and late week. Dry weather should largely prevail as Canada originated high pressure builds south into the northern Great Lakes. && .AVIATION /18Z TAFS THROUGH 18Z SATURDAY/... Issued at 128 PM EDT Fri Aug 8 2025 Skies filling in with afternoon CU and becoming generally SCT- BKN at 3 - 5 kft. Lake breeze is evident near Lk Huron coastal terminals (KAPN) turning winds E/SE, otherwise winds are generally SW at 5 to 10kts with G15kts for a few sites. VCTS/TSRA chances begin around 20Z and linger through 06Z for NE and eastern upper terminals (KCIU/KAPN). MVFR/IFR conditions could be seen if under a TS. Otherwise VFR conditions through the period. && .APX WATCHES/WARNINGS/ADVISORIES... MI...None. MARINE...None. && SHORT TERM...MSB LONG TERM...MSB AVIATION...ELD
Hazardous weather outlook, Aug 8, 3:09 PM EDT, 4 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 309 PM EDT Fri Aug 8 2025 MIZ016>018-020>036-041-042-086>088-095>099-091915- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 309 PM EDT Fri Aug 8 2025 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...This afternoon and tonight. Scattered thunderstorms can be expected this afternoon across parts of northern lower Michigan. Any stronger storms may be capable of producing strong gusty winds and large hail, especially for areas near and east of I-75. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered thunderstorms are possible Saturday night and at times into the start of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-091915- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 309 PM EDT Fri Aug 8 2025 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...This afternoon and tonight. Isolated thunderstorms are expected this afternoon and evening. While most storms should remain inland away from the coasts, any stronger storms may be capable of producing strong gusty winds and hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered thunderstorms are possible Saturday and again at times into the start of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
In the hours before
Special weather statement, Aug 8, 3:18 PM EDT, 4 hours 45 minutes before
Special Weather Statement
National Weather Service Gaylord MI
318 PM EDT Fri Aug 8 2025
MIZ029-082000-
Oscoda MI-
318 PM EDT Fri Aug 8 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OSCODA COUNTY
THROUGH 400 PM EDT...
At 318 PM EDT, Doppler radar was tracking a strong thunderstorm near
Garland, or 9 miles southeast of Lewiston, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Comins, McKinley, and Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4461 8389 4475 8425 4486 8421 4486 8389
TIME...MOT...LOC 1918Z 284DEG 17KT 4480 8417
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JLDSpecial weather statement, Aug 8, 3:32 PM EDT, 4 hours 31 minutes before
Special Weather Statement
National Weather Service Gaylord MI
332 PM EDT Fri Aug 8 2025
MIZ018-024-082015-
Presque Isle MI-Alpena MI-
332 PM EDT Fri Aug 8 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN ALPENA AND SOUTH CENTRAL
PRESQUE ISLE COUNTIES THROUGH 415 PM EDT...
At 332 PM EDT, Doppler radar was tracking a strong thunderstorm near
Posen, or 8 miles north of Lachine, moving southeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Alpena, Ossineke, Posen, Cathro, and Devils Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4500 8329 4502 8338 4499 8336 4495 8338
4494 8335 4490 8339 4522 8385 4531 8373
4513 8329 4509 8324 4508 8321
TIME...MOT...LOC 1932Z 305DEG 20KT 4521 8368
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JLDSpecial weather statement, Aug 8, 3:43 PM EDT, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Gaylord MI
343 PM EDT Fri Aug 8 2025
MIZ023-024-082100-
Montmorency MI-Alpena MI-
343 PM EDT Fri Aug 8 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN ALPENA AND EAST CENTRAL
MONTMORENCY COUNTIES THROUGH 500 PM EDT...
At 343 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hillman, or 9 miles west of Lachine, moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ossineke, Lachine, The Town Of Hubbard Lake, Long Rapids, Hillman,
Ossineke Township, Spratt, and Devils Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4508 8404 4518 8374 4489 8336 4488 8373
TIME...MOT...LOC 1943Z 300DEG 15KT 4507 8392
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JLDSpecial weather statement, Aug 8, 4:00 PM EDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Gaylord MI
400 PM EDT Fri Aug 8 2025
MIZ030-082045-
Alcona MI-
400 PM EDT Fri Aug 8 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ALCONA COUNTY
THROUGH 445 PM EDT...
At 359 PM EDT, Doppler radar was tracking a strong thunderstorm near
Curran, or 14 miles southwest of The Town Of Hubbard Lake, moving
east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Spruce, Barton City, Curran, Hubbard Lake, and Mitchell Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4467 8349 4471 8389 4486 8389 4486 8344
TIME...MOT...LOC 1959Z 278DEG 22KT 4478 8385
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JLDSpecial weather statement, Aug 8, 5:46 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Gaylord MI
546 PM EDT Fri Aug 8 2025
MIZ029-035-082215-
Ogemaw MI-Oscoda MI-
546 PM EDT Fri Aug 8 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OGEMAW AND
SOUTHEASTERN OSCODA COUNTIES THROUGH 615 PM EDT...
At 546 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mack Lake, or 8 miles southeast of Mio, moving southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
South Branch, Lupton, and Mack Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4436 8393 4454 8418 4466 8406 4459 8388
4442 8388
TIME...MOT...LOC 2146Z 303DEG 12KT 4455 8407
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JLDLocal storm report, Aug 8, 7:33 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
733 PM EDT Fri Aug 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM Hail Rose City 44.42N 84.12W
08/08/2025 M1.75 Inch Ogemaw MI Public
Time estimated by radar.
&&
JZThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:42 PM EDT | Severe Thunderstorm Warning | APX | Ogemaw | 23 min |
| Aug 8, 9:04 PM EDT | Areal Flood Advisory | APX | Ogemaw | 2 hr |
| Aug 9, 2:15 AM EDT | Small Craft Advisory | APX | 20 hr | |
| Aug 9, 3:45 PM EDT | Special Weather Statement | APX | Chippewa | 15 min |
| Aug 9, 3:53 PM EDT | Special Weather Statement | APX | Chippewa | 22 min |
| Aug 9, 4:31 PM EDT | Areal Flood Advisory | APX | Chippewa | 59 min |
| Aug 9, 5:18 PM EDT | Special Marine Warning | APX | 117 min | |
| Aug 9, 6:23 PM EDT | Special Marine Warning | APX | 112 min | |
| Aug 9, 6:23 PM EDT | Special Weather Statement | APX | Benzie | 52 min |
| Aug 9, 6:38 PM EDT | Special Weather Statement | APX | Antrim, Cheboygan, Emmet | 52 min |
| Aug 9, 7:10 PM EDT | Special Marine Warning | APX | 95 min | |
| Aug 9, 7:12 PM EDT | Special Weather Statement | APX | Chippewa | 63 min |
| Aug 9, 7:18 PM EDT | Special Weather Statement | APX | Grand Traverse, Kalkaska, Otsego, Wexford | 57 min |
Nearby
Flash Flood Warnings in Michigan, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.